Will i get lipo in my face also?
Sep 5, 2005
I herd pepole loose weight from weight, suffer from lipo in face. that's scared me most. i suffer from lipo although i no longer takes zerit for 2 years now(take videx and stokrin + viread) cause i have ressistanse for all other meds... Now-my lipo continues, i haveskinny legs and arms, huge belly and not bot,i have fat in the back also and neck. is that mean i will loose fat in my face also? cause this will break me totaly. i started with meds when i had cd4=0,and now i read that this is the main reason for my lipo. so what u actually say no matter what i do my lipo will continue? what hope is this? i am so frustrate! what else can be done?
Response from Dr. Henry
As you mention, besides certain HIV meds other factors (such as length of time with HIV, a lower CD4 count when first started on treatment)seem to influence fat re-distribution. This is an extremely frustrating topic which is getting lots of research attention so hopefully better treatments will evolve from a better understanding of fat cell metabolism/function. Uridine supplements are under evaluation as a means to increase fat (data limited). For the face many patients turn to relatively xpensive plastic surgery (often in the $5000.00 range for treatment). It is worth noting that prior to effective HIV therapy many if not most AIDS patients suffered from nutritional problems/wasting prior to death with loss of fullness from face and extremities (often involving both muscle and fat) so this issue has been central to the challanges posed by AIDS from the beginning. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Does HIV Cause Itchy Vagina?
- Is Tingling In Fingers An Early Sign Of HIV?
- Sore On Penis Sign Of HIV Infection
- Chest Cold After Oral Sex With No Protection Does It Mean I Have HIV
- Are Lymph Node Swelling Ringing Ears Vision Change Signs Of Hiv?
- Can Gonorrhea Be Transmitted Through Kissing?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.